Alert archive / Wyoming / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 25, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at May 22, 2008, 5:16 PM MDT for Albany County, Converse County, Platte County, Wyoming. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2008, 5:16 PM MDT (23:16 UTC)
- Expired
- May 22, 2008, 6:00 PM MDT
- In force
- 44 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
Counties Albany County, WY, Converse County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 139 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 5:22 PM MDT | HAIL 0.5 | 4 N Wheatland, WY | PEA TO MARBLE SIZE, 2 INCHES DEEP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 12:52 PM MST | Tornado Watch | SPC | 146 days |
| May 22, 2:22 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 11.3 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KCYS 222317 SVRCYS WYC001-009-031-230000- /O.NEW.KCYS.SV.W.0025.080522T2316Z-080523T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 516 PM MDT THU MAY 22 2008 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL CONVERSE COUNTY IN EAST CENTRAL WYOMING... EXTREME NORTHEASTERN ALBANY COUNTY IN SOUTHEAST WYOMING... NORTHERN PLATTE COUNTY IN SOUTHEAST WYOMING... * UNTIL 600 PM MDT * AT 512 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 23 MILES SOUTH OF SIBLEY PEAK...OR NEAR WHEATLAND...AND MOVING NORTHWEST AT 46 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SIBLEY PEAK BY 540 PM... GLENDO BY 545 PM... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM THURSDAY EVENING FOR CENTRAL NEBRASKA AND SOUTHEAST WYOMING. LAT...LON 4258 10542 4259 10497 4208 10480 4205 10514 TIME...MOT...LOC 2316Z 157DEG 40KT 4215 10499 $$ JR
2 follow-up statements
000 WWUS55 KCYS 222339 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 540 PM MDT THU MAY 22 2008 WYC001-009-031-230000- /O.CON.KCYS.SV.W.0025.000000T0000Z-080523T0000Z/ PLATTE WY-ALBANY WY-CONVERSE WY- 540 PM MDT THU MAY 22 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR SOUTH CENTRAL CONVERSE...EXTREME NORTHEASTERN ALBANY AND NORTHERN PLATTE COUNTIES... AT 538 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR I-25 MM 100...OR 24 MILES NORTH OF WHEATLAND...MOVING NORTHWEST AT 46 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... GLENDO BY 545 PM... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM THURSDAY EVENING FOR CENTRAL NEBRASKA AND SOUTHEAST WYOMING. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4258 10542 4259 10497 4208 10480 4205 10514 TIME...MOT...LOC 2340Z 157DEG 40KT 4240 10513 $$ JR
000 WWUS55 KCYS 222358 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 559 PM MDT THU MAY 22 2008 WYC001-009-031-230009- /O.EXP.KCYS.SV.W.0025.000000T0000Z-080523T0000Z/ PLATTE WY-ALBANY WY-CONVERSE WY- 559 PM MDT THU MAY 22 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CONVERSE... EXTREME NORTHEASTERN ALBANY AND NORTHERN PLATTE COUNTIES WILL EXPIRE AT 600 PM MDT... THE STORM HAS DECREASED IN INTENSITY AND IS NO LONGER SEVERE. THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM THURSDAY EVENING FOR CENTRAL NEBRASKA AND SOUTHEAST WYOMING. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4258 10542 4259 10497 4208 10480 4205 10514 TIME...MOT...LOC 2359Z 157DEG 40KT 4259 10524 $$ JR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 4:44 PM MDT, 32 minutes earlier.
Area forecast discussion, May 22, 4:44 PM MDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
444 PM MDT THU MAY 22 2008
.SHORT TERM...TONIGHT AND FRIDAY...BUSY SHIFT WITH SEVERE TSTMS
AND HEAVY RAIN. TORNADO WATCH FROM WEST OF KCYS TO KSNY GOES UNTIL
02Z WITH A SEVERE TSTM WATCH UNTIL 03Z ALONG AND SOUTH OF A LINE
FROM KLAR TO KCDR. FLASH FLOOD WATCH UNTIL 06Z FOR AREA FROM KLAR
TO KDGW TO W OF KCYS. STRONG SSE FLOW ALOFT WILL CONTINUE AS
UPPER LOW OVER NW AZ REFORMS NORTHWESTWARD. SERIES OF SHORTWAVE
TROUGHS WILL BE ROTATING THROUGH THE UPPER FLOW ENHANING THE
SHOWERS AND TSTMS. CURRENTLY...IT APPEARS THAT AFTER LATE THIS
EVENING...THERE WILL BE AT LEAST A DECREASE IN COVERAGE FOR A TIME
TONIGHT BEFORE MORE SHOWERS AND TSTMS DEVELOP LATE FRIDAY MORNING
AND AFTERNOON. SOME STRONG TSTMS POSSIBLE OVER EASTERN CWA FRI
AFTERNOON PER SPC DAY 2 OUTLOOK AND MODEL CAPE PROGS. TEMPS WILL
STILL BE COOL FRIDAY BUT NOT AS COOL AS TODAY.
.LONG TERM...AN UPPER TROUGH/LOW WILL REMAIN OVER THE INTERMOUNTAIN
WEST THROUGH THE WEEKEND. THE UPPER LOW WILL BEGIN TO FILL EARLY
NEXT WEEK...WITH THE TROUGH AXIS FINALLY MOVING ACROSS THE CWA ON
TUESDAY. THIS PATTERN WILL RESULT IN A CHANCE OF SHOWERS AND
AFTERNOON AND EVENING THUNDERSTORMS EACH DAY ACROSS THE AREA...WITH
THE NEXT BEST CHANCE FOR SEVERE WEATHER TUESDAY. DRY AND WARMER
CONDITIONS WILL RETURN TO THE AREA FOR WED AND THURSDAY.
&&
.AVIATION...MVFR AND EVEN IFR CEILINGS WILL PERSIST IN MUCH OF
THE CWA FOR A TIME THIS EVENING WITH SOME IMPROVEMENT OVERNIGHT
AS THE SHOWERS/TSTMS PULL NORTH AWAY FROM THE SOUTHERN CWA.
WILL NEED TO WATCH FOR AREAS OF FOG DEVELOPING LATER. MVFR
CEILINGS WILL FORM AGAIN LATE FRI MORNING AND AFTERNOON OVER AT
LEAST EASTERN CWA FROM MORE SHOWERS AND TSTMS FORMING. JLH
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH UNTIL MIDNIGHT FRIDAY FOR WYZ059-WYZ064-WYZ065-
WYZ066-WYZ067.
FLOOD WATCH UNTIL 6 PM FRIDAY FOR WYZ061-WYZ063.
NE...WIND ADVISORY UNTIL 6 PM THURSDAY FOR NEZ001-NEZ002-NEZ003-
NEZ019-NEZ020-NEZ021-NEZ054-NEZ055.
&&
SHORT TERM/AVIATION...JLH
LONG TERM....KMDHazardous weather outlook, May 22, 3:58 PM MDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 358 PM MDT THU MAY 22 2008 NEZ054-055-WYZ066-069-070-231200- KIMBALL-CHEYENNE-LARAMIE RANGE-CHEYENNE FOOTHILLS-PINE BLUFFS- 358 PM MDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS EVENING. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL...HEAVY RAIN AND POSSIBLY EVEN TORNADOES. A TORNADO WATCH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THE SHOWERS AND THUNDERSTORMS WILL DECREASE IN COVERAGE AND INTENSITY FROM LATE EVENING ONWARD. HOWEVER...AREAS OF FOG CAN BE EXPECTED TO PERSIST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF LATE DAY THUNDERSTORMS ESSENTIALLY EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ061-063-231200- SOUTHWEST CARBON-SNOWY RANGE- 358 PM MDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLOOD WARNING REMAINS IN EFFECT ALONG THE LITTLE SNAKE RIVER IN FAR SOUTHWEST CARBON COUNTY THROUGH 3 PM FRIDAY. A FLOOD WATCH CONTINUES FOR CENTRAL AND SOUTHERN PARTS OF THE COUNTY THROUGH FRIDAY. THERE IS A CONCERN THAT ADDITIONAL SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT COULD CAUSE SOME RIVERS AND STREAMS ALREADY SWOLLEN WITH SNOW MELT RUNOFF TO FLOOD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF LATE DAY THUNDERSTORMS JUST ABOUT EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-WYZ060-067-068-231200- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-NIOBRARA-PLATTE- GOSHEN- 358 PM MDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THE REST OF THIS AFTERNOON AND EVENING. SOME OF THE THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND HEAVY RAIN. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM MDT FOR ALL BUT NIOBRARA COUNTY IN EAST CENTRAL WYOMING. ALSO...A FLASH FLOOD WATCH IS IN EFFECT FOR PLATTE COUNTY UNTIL MIDNIGHT AS ADDITIONAL RAINFALL WILL BRING THE THREAT OF FLOODING WHERE HEAVY RAINS FELL WEDNESDAY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF LATE DAY THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ062-231200- NORTH CARBON- 358 PM MDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING. SOME OF THE STORMS MAY HAVE SMALL HAIL AND HEAVY RAIN. THE SHOWERS AND THUNDERSTORMS WILL CONTINUE ON A SCATTERED BASIS OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF LATE DAY THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ059-064-065-231200- CONVERSE-NORTH LARAMIE RANGE-LARAMIE VALLEY- 358 PM MDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS EVENING. SOME THUNDERSTORMS MAY BE SEVERE WITH HAIL AND HEAVY RAIN OVER ALBANY COUNTY WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM. A FLASH FLOOD WATCH IS ALSO IN EFFECT UNTIL MIDNIGHT AS THE ADDITIONAL RAINFALL WILL AGGRAVATE THE ALREADY SATURATED GROUND ...POSSIBLY CAUSING FLASH FLOODING. THE SHOWERS AND THUNDERSTORMS WILL SLOWLY DECREASE OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF THUNDERSTORMS ESSENTIALLY EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, May 22, 3:05 PM MDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
305 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM FUNNEL CLOUD 10 W LARAMIE 41.31N 105.78W
05/22/2008 ALBANY WY INSURANCE CO
REPORTED BY WYOMING HIGHWAY PATROL.
&&
BCHAPMANLocal storm report, May 22, 3:15 PM MDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
315 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TORNADO 4 SW BUFORD 41.07N 105.35W
05/22/2008 ALBANY WY PUBLIC
VISIBLE DIRT BLOWN AROUND AND VORTEX TOUCHDOWN OVER OPEN
COUNTRY. NO DAMAGE REPORTED.
&&
HAHNLocal storm report, May 22, 3:49 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
349 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FUNNEL CLOUD 3 S CHEYENNE 41.10N 104.79W
05/22/2008 LARAMIE WY LAW ENFORCEMENT
POSSIBLE FUNNEL
&&
BCHAPMANLocal storm report, May 22, 3:52 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
352 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL 4 N CHADRON 42.88N 103.00W
05/22/2008 M1.00 INCH DAWES NE PUBLIC
SOME PENNY SIZED
&&
BCHAPMANLocal storm report, May 22, 4:01 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
401 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL 4 N CHEYENNE 41.20N 104.79W
05/22/2008 M1.00 INCH LARAMIE WY PUBLIC
SOME PENNY SIZED
&&
BCHAPMANLocal storm report, May 22, 4:28 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
428 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL 4 NE CHEYENNE 41.19N 104.74W
05/22/2008 M0.25 INCH LARAMIE WY PUBLIC
HAIL COVERS THE GROUND. RAIN AT MORE THAN 1 INCH PER
HOUR.
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:10 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse, Platte | 50 min |
| May 21, 6:20 PM MDT | Areal Flood Advisory | CYS | Albany, Converse | 96 min |
| May 21, 7:02 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 43 min |
| May 21, 8:28 PM MDT | Areal Flood Advisory | CYS | Platte | 90 min |
| May 22, 7:58 AM MDT | Dense Fog Advisory | CYS | 2 hr | |
| May 22, 9:15 AM MDT | Areal Flood Advisory | CYS | Platte | 4 hr |
| May 22, 10:18 AM MDT | Dense Fog Advisory | CYS | 102 min | |
| May 22, 12:31 PM MDT | Flash Flood Watch | CYS | Weston | 11 hr |
| May 22, 12:58 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 47 min |
| May 22, 1:14 PM MDT | Tornado Warning | CYS | Albany | 31 min |
| May 22, 1:44 PM MDT | Tornado Warning | CYS | Albany | 31 min |
| May 22, 2:07 PM MDT | Tornado Warning | CYS | Albany | 23 min |
| May 22, 2:14 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 31 min |
| May 22, 2:15 PM MDT | Tornado Warning | CYS | Albany, Carbon | 30 min |
| May 22, 2:26 PM MDT | Flash Flood Warning | CYS | Albany | 4 hr |
| May 22, 2:29 PM MDT | Tornado Warning | CYS | Albany | 31 min |
| May 22, 3:11 PM MDT | Tornado Warning | CYS | Albany, Laramie | 34 min |
| May 22, 3:27 PM MDT | Tornado Warning | CYS | Laramie | 33 min |
| May 22, 4:00 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 45 min |
| May 22, 5:00 PM MDT | Areal Flood Advisory | CYS | Laramie | 2 hr |
| May 22, 5:15 PM MDT | Flash Flood Warning | CYS | Platte | 6 hr |
| May 22, 5:32 PM MDT | Flash Flood Warning | CYS | Platte | 66 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.